MathSciNet Relay Station
MathSciNet bibliographic data
MR903745 (88g:14043) 14K30 (14J25 14L99)
Önsiper, Hurşit Generalized Albanese varieties for surfaces. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 2, 331–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement